FRESENIUS KABI USA, LLC IVENIX, INC.; LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL
Back to Search Results |
| Model Number |
SET-0014-1 |
| Medical Device Problem Codes |
Leak/Splash (1354); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
N/a.
Event or Problem Description
The following has been reported: nurse reported: "per nursing report, upon priming the tubing with saline- it was noted that saline was leaking from the secondary port connection on the cassette.The tubing did not contain blood products, but the drip chamber has some minimal blood noted so was placed into a biohazard bag.New tubing was obtained for the blood transfusion.Patient harm: no.A preliminary review of the logs identified the following issue: administration set leak (external part).An active infusion was not stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.